# SDR DALA2017080806054

- Difficulty date: August 7, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N383DN
- Make and model: Boeing 737832
- Aircraft serial: 30346
- Aircraft time: 57,216 hours, 22,553 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT, FOUR CRACKS WERE DISCOVERED COMMON TO THE VERTICAL PRESSURE WEB AT BS 663, BETWEEN LBL 25 AND LBL 45. MAINTENANCE REPAIRED THE BULKHEAD IAW ERA 559860-14.
